# SDR ASOA20160416019

- Difficulty date: April 16, 2016
- Submitted: April 16, 2016
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 34,880 hours, 20,313 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12037784003
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FRAME 10 SEGMENT JUST BELOW THE PILOT'S DV WINDOW WAS FOUND TO BE CRACKED.  MAINTENANCE R & R THE FRAME IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
